# SDR SIMA201102806

- Difficulty date: January 28, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 15,593 hours, 13,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FLOOR PROXIMITY STRIP NEXT TO THE EMERGENCY EXIT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLOOR PROXIMITY STRIP NEXT TO EMERGENCY EXIT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
